A geometric version of the circle method

T.D. Browning, W. Sawin, Annals of Mathematics 191 (2020) 893–948.


Journal Article | Published | English
Author
Department
Abstract
We develop a geometric version of the circle method and use it to compute the compactly supported cohomology of the space of rational curves through a point on a smooth affine hypersurface of sufficiently low degree.
Publishing Year
Date Published
2020-05-01
Journal Title
Annals of Mathematics
Volume
191
Issue
3
Page
893-948
IST-REx-ID
177

Cite this

Browning TD, Sawin W. A geometric version of the circle method. Annals of Mathematics. 2020;191(3):893-948. doi:10.4007/annals.2020.191.3.4
Browning, T. D., & Sawin, W. (2020). A geometric version of the circle method. Annals of Mathematics. Princeton University. https://doi.org/10.4007/annals.2020.191.3.4
Browning, Timothy D, and Will Sawin. “A Geometric Version of the Circle Method.” Annals of Mathematics. Princeton University, 2020. https://doi.org/10.4007/annals.2020.191.3.4.
T. D. Browning and W. Sawin, “A geometric version of the circle method,” Annals of Mathematics, vol. 191, no. 3. Princeton University, pp. 893–948, 2020.
Browning TD, Sawin W. 2020. A geometric version of the circle method. Annals of Mathematics. 191(3), 893–948.
Browning, Timothy D., and Will Sawin. “A Geometric Version of the Circle Method.” Annals of Mathematics, vol. 191, no. 3, Princeton University, 2020, pp. 893–948, doi:10.4007/annals.2020.191.3.4.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1711.10451

Search this title in

Google Scholar